Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News Chat
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Opium & Poppy
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 17-09-2009, 21:47
Lady Codone Lady Codone is offline
Silver Member
 
Join Date: 23-01-2009
Female from United States
Posts: 813
Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.Lady Codone must live here.
Points: 330, Level: 2 Points: 330, Level: 2 Points: 330, Level: 2
Activity: 3.9% Activity: 3.9% Activity: 3.9%
Pods Causing Kidney Issues?

SWIM has been very curious about something for a long while but can find no reliable info on the subject.

~~Can poppy pod tea (or opiates in general) cause UTI/kidney infection, kidney stones or even kidney disease? Have any of you swimmers experienced any of these issues after using pods?~~

On many occasions, SWIM has noticed that, after drinking pod tea, her kidney will start to "twitch" (you can see/feel this from the outside), she finds it hard/painful to pee, and will start to feel generally crappy soon after. Every time she has her urine tested, it comes back positive for bacterial infection and she has typical UTI symptoms like flank pain, burning pee, extreme fatigue, etc.

The only related info SWIM could find is that opiates cause urinary retention. Could simple urinary retention (despite frequent urination and adequate fluid intake) be enough to cause full-on chronic kidney infections?

((SWIM's backstory is as follows)):

SWIM has had intermittent UTI/kidney infections most of her life, but has noticed a dramatic increase in onset time, frequency and severity since starting her opiate habit 3 years ago. She sips pod tea daily, but in very small amounts (4-5 sips from a cup of tea made from 3-4 pods). She drinks around a gallon of water daily, uses pure cranberry juice weekly, and takes Cystex nearly every day. She's followed all her dr.'s orders about avoiding caffeine, washing after sex, etc, all to no avail. There definitely seems to be an opiate connection, but she just can't figure out exactly what it is.

Anxious to see what yous guys have to say about this...Thanks!
  #2  
Old 23-09-2009, 22:33
Jack Booted Thug Jack Booted Thug is offline
Newbie
 
Join Date: 23-09-2009
33 y/o Male
Posts: 2
Jack Booted Thug is an unknown quantity at this point
Points: 10, Level: 1 Points: 10, Level: 1 Points: 10, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Pods Causing Kidney Issues?

dont think so swim knows low grade pharma opiates kill your liver cause of asprin but with pods thats not an issue, not being able to urinate for long periods of time because of the bladder muscles not working due to opiates can give people problems though
  #3  
Old 24-09-2009, 03:35
morphed morphed is offline
Silver Member
 
Join Date: 20-07-2009
29 y/o Female from United States
Posts: 24
morphed is an unknown quantity at this point
Points: 21, Level: 1 Points: 21, Level: 1 Points: 21, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Pods Causing Kidney Issues?

The only thing SWIM can think of would be dehydration caused by the pods, but if you drink a gallon of water a day...can't see that being very likely.

Does SWIY live in a particularly dry place? Maybe more fluids are needed. SWIM lives in a desert area and probably drinks more than a gallon on some days.
  #4  
Old 09-11-2009, 04:33
Sparrowbeans Sparrowbeans is offline
Silver Member
 
Join Date: 23-10-2009
30 y/o Female from Canada
Posts: 40
Sparrowbeans is a decent psychonaut.
Points: 112, Level: 1 Points: 112, Level: 1 Points: 112, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Pods Causing Kidney Issues?

Could be you don't handle any diuretic effect well; I lack sources for this info unless I go dig up stuff again, but for what it's worth the stimulant effects of thebaine and some other substances involved cause some diuretic effects for some ppl and maybe your kidneys struggle with it. Though it would seem there would have to be a pre existing weakness for it to cause twitching, pain, whatever....that sounds a bit frightening. Hopefully there is no damage being done. Be careful!
Swim gets unbelievably thirsty after using pods, and dehydrated. Even a day or two after....and pees like a horse constantly. Kidneys working plenty overtime no doubt.

Share this on:

Tags
kidney pain, opiate side effects, opiates, pod tea, pods, poppy, poppy pod, poppy pod tea, poppy pods, poppy seed, poppy seed tea, poppy side effects, tea

Thread Tools


» New Threads
Do I Have a Psychosis or Do I Keep...
Last post by speedybird08
5 Replies, 400 Views
Tianeptine free acid has no taste?
Last post by TheCrystallineCook
2 Replies, 168 Views
advice on pain relief for addict...
Last post by DieselEstate
21 Replies, 853 Views
feeling disgusted,just need some...
Last post by AKA_freckles
13 Replies, 978 Views
Describe what your smoke-session...
Last post by speedybird08
3 Replies, 289 Views
Snri venlafaxine withdraw
Last post by magnum420
0 Replies, 41 Views
Using Meth—Getting the Most Out of...
Last post by Nylea
80 Replies, 91,243 Views
Speed Paste: an overview for those...
Last post by TheCrystallineCook
4 Replies, 283 Views
Heroin - and now i think its my...
Last post by Cwb20022
420 Replies, 38,234 Views
Detailed IV rush experiences?
Last post by speedybird08
3 Replies, 117 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 17:58.


Copyright: SIN Foundation 2003 - 2014, All rights reserved